# SDR YENA2024071600996

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,192 hours, 466 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulted
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8108, CDG-JFK. (AIRCRAFT DIVERTED TO DUB) (ETOPS) 'FUEL ACT TRANSFER FAULT.  INLET VALVE ACT 6, FWD ACT.  ACCOMPD WIRING CHKS IAW TSM 28-28-0-810-848-A, 28-46-00-810-876-9, 28-46-00-810-879-A. ON T/S NOTICED FWD ACT (4) WOULDN`T TRANSFER FUEL W/COCKPIT SELECTOR 125QM TURNED TO FWD.   T/S FND FWD ACT WOULD & DOES TRANSFER FUEL WHEN OUTSIDE FUELING PANEL IS OPENED BUT WOULDN`T TRANSFER W/DOOR CLOSED. FOUND RELAY 67QM W/VOLTAGE SWINGS ON BASE SOCKET "X1" CHKD CONTINUITY AT X2, GOOD GROUND. CHECKED WIRE CONTINUITY BETWEEN RELAY 67QM X1 TO RELAY 65QV B2 CHKD GOOD.  REPLACED RELAY 65QV IAW ASPM 20-46-50.  OPS TEST OF ACT AUTO TRANSFER SYS IAW AMM 28-28-00-710-005-A OPS CHKD GOOD, NO DEFECTS.  A/C OK FOR SVC.
